# SDR UPS02837698

- Difficulty date: January 30, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CRACKED BEYOND PREVIOUS REPAIR CUTOUT, AT STATION 25 BETWEEN LONG 10L TO 11L AT L-1 DOOR FWD UPPER CORNER OPENING.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS, FABRICATED AND INSTALLED FILLER AND DOUBLERS IAW SRM 53-2-0 FIG 15.
